Also, I would like to know, does Ultram/Tramadol cause stomache cramps/acid often? Lately at night, and in the mornings my stonachae has been very noisy, and Im not sure if it's due to Ultram/Tramadol or not. Thanks
Well I gotta say; when I first started taking it, yes it did make me nauseous. BUT. not as nauseous as I am now that I am on Day 18 of Cold Turkey w/d from the bad medicine. I hate Tramadol. It's horrible. The lies and dishonesty. Not addictive, no withdrawals, all the lines I was given. And because I was hurt and in pain, I believed them. Never again. Lesson learned.
Bye bye Tramadol ... I hope the door hits yer A-$$ on the way out. Hard!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.